Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 589483, 8 pages
http://dx.doi.org/10.1155/2013/589483
Research Article

Exact Number of Positive Solutions for a Class of Two-Point Boundary Value Problems

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 25 September 2013; Accepted 4 November 2013

Academic Editor: Yansheng Liu

Copyright © 2013 Yanmin Niu and Baoqiang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanmin Niu and Baoqiang Yan, “Exact Number of Positive Solutions for a Class of Two-Point Boundary Value Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 589483, 8 pages, 2013. https://doi.org/10.1155/2013/589483.